# SDR DALA2022120607854

- Difficulty date: December 2, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 29,237 hours, 11,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-787 Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2522028) DURING INSPECTION FOUND CORROSION ON RH SHIELD BTW STA 767 TO 787 AND RBL 25 APPROX AT AFT CARGO COMPARTMENT. SHIELD WAS REPLACED PER B737-900 ER SRM 51-40-02-0G PAR 4B AND SRM 51-40-02-0G.
